Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some properties of rank-$ 2$ lattice rules

Authors: J. N. Lyness and I. H. Sloan
Journal: Math. Comp. 53 (1989), 627-637
MSC: Primary 65D32
MathSciNet review: 982369
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A rank-2 lattice rule is a quadrature rule for the (unit) s-dimensional hypercube, of the form

$\displaystyle Qf = (1/{n_1}{n_2})\sum\limits_{{j_1} = 1}^{{n_1}} {\sum\limits_{... ...{{n_2}} {\bar f({j_1}{{\mathbf{z}}_1}/{n_1} + {j_2}{{\mathbf{z}}_2}/{n_2}),} } $

which cannot be re-expressed in an analogous form with a single sum. Here $ \bar f$ is a periodic extension of f, and $ {{\mathbf{z}}_1}$, $ {{\mathbf{z}}_2}$ are integer vectors. In this paper we discuss these rules in detail; in particular, we categorize a special subclass, whose leading one- and two-dimensional projections contain the maximum feasible number of abscissas. We show that rules of this subclass can be expressed uniquely in a simple tricycle form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society